# SDR CALA2013062500445

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC14963777075T6
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TRANSITION PANEL AT BS 727B+10 TO 727B, CORROSION, FOUND AND VERFIED TO BE OUT OF SERVICABLE LIMIT, REF SRM 53 -00-53.  INSTALLED REPAIR SPLICE OF TRANSITION PANEL ON LT IN AFT CARGO BAY FROM BS 727-727B REF SRM 53-00-53, REPAIR 5.
